Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 22, Issue 1, Summer 1989

Kasparov products, KK-equivalence, and proper actions of connected reductive Lie groups
Jeff Fox, Peter Haskell and Iain Raeburn
J. Operator Theory pp. 3-29
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Is an isometry determined by its invariant subspace lattice?
John B. Conway and T. A. Gillespie
J. Operator Theory pp. 31-49
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Characteristic functions for infinite sequences of noncommuting operators
Gelu Popescu
J. Operator Theory pp. 51-71
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Continuity properties of the distance constant function

J. Operator Theory pp. 73-84
Abstract, references and article information
Retrieve article in:  Full-Text PDF

K-theory for discrete subgroups of the Lorentz groups
Daniel Schwalbe
J. Operator Theory pp. 85-97
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Transitive operator algebras on the n-fold direct sum of a cyclic Banach space
Huriye ├ľnder (Arikan) and Mehmet Orhon
J. Operator Theory pp. 99-107
Abstract, references and article information
Retrieve article in:  Full-Text PDF

The band method for positive and contractive extension problems
I. Gohberg, M. A. Kaashoek and H. J. Woerdeman
J. Operator Theory pp. 109-155
Abstract, references and article information
Retrieve article in:  Full-Text PDF

On the range of a closed operator
Sen-Yen Shaw
J. Operator Theory pp. 157-163
Abstract, references and article information
Retrieve article in:  Full-Text PDF

Continuous analogues of Fock space. III: singular states
William Arveson
J. Operator Theory pp. 165-205
Abstract, references and article information
Retrieve article in:  Full-Text PDF